Results 1 to 4 of 4

Thread: amitryptline withdrawl

  1. #1
    Join Date
    Jun 2010
    Posts
    680

    amitryptline withdrawl

    week 1 i was just more anxious

    week 2 near done and add in extreme tiredness but also mega insomnia and inor aches and pains

    anyone else

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    45,567

    Re: amitryptline withdrawl

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live. - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    Jul 2019
    Posts
    333

    Re: amitryptline withdrawl

    Hi Julie..

    Yes, Insomnia was one of the biggest symptoms I had when I came off that medication several years back. It should start to improve overtime. Try some camomile tea and relaxation to unwind before bed.

    I hope you feel better.

  4. #4
    Join Date
    Jan 2017
    Posts
    2,993

    Re: amitryptline withdrawl

    Quote Originally Posted by JulieJay92 View Post
    week 1 i was just more anxious

    week 2 near done and add in extreme tiredness but also mega insomnia and inor aches and pains

    anyone else
    This symptoms seem to be fairly typical of withdrawal from TCAs, especially with relatively quick tapers.

    What dose were you on and how did you taper off?
    __________________
    .

    - - DIY Covid-19 test: Wake up and smell the coffee - -

    - - What to know about: Telepsychiatry | Teletherapy - -



    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Withdrawl
    By MartynRich in forum Diazepam/Valium
    Replies: 12
    Last Post: 26-12-17, 20:09
  2. BP & amitryptline
    By JulieJay92 in forum Symptoms
    Replies: 0
    Last Post: 31-03-16, 22:19
  3. Withdrawl
    By Kev707 in forum Effexor / Venlafaxine
    Replies: 8
    Last Post: 29-04-15, 17:03
  4. Withdrawl
    By Kev707 in forum Effexor / Venlafaxine
    Replies: 1
    Last Post: 18-06-14, 17:56
  5. Pregabalin Withdrawl
    By JD23 in forum Pregabalin / Lyrica
    Replies: 5
    Last Post: 28-03-13, 21:13

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •